Աստղաֆիզիկա =Астрофизика =Astrophysics

Моделирование звездного населения галактик, разрешаемых на звезды

Макаров, Д. И. and Макарова, Л. Н. (2004) Моделирование звездного населения галактик, разрешаемых на звезды. Աստղաֆիզիկա, 47 (2). pp. 267-282. ISSN 0571-1712

[img]
Preview
PDF
Download (2848Kb) | Preview
    Item Type: Article
    Additional Information: Modeling of stellar populations in resolved galaxies / D. I. Makarov, L. N. Makarova.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 13 Jun 2013 09:48
    Last Modified: 13 Jun 2013 09:48
    URI: http://astro.asj-oa.am/id/eprint/568

    Actions (login required)

    View Item